# SDR HEEA0013499

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30703001
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED BY SHOP.  FOUND BATTERY HAS NUMEROUS BURNT CELLS AND WILL NOT PASS CAPACITY TEST.
